# SDR AWKA2017073101

- Difficulty date: July 29, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N764XJ
- Make and model: Cessna 750
- Aircraft serial: 7500264
- Aircraft time: 9,425 hours, 4,635 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 671775130
- Condition: Chafed
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

ALL SYSTEMS NORMAL PRIOR TO DEPARTURE. DURING CLIMB, HYDRAULIC SYSTEM A STARTED LOSING QUANTITY. ON GROUND, PRIOR TO DEPARTURE, QUANTITY WAS 52%. AT 1414Z THE QUANTITY HAD DROPPED TO 36%.  CALCULATED A 1% LOSS EVERY TEN MINUTES. REVIEWED PROCEDURES AND LIMITATIONS AND DECIDED TO DIVERT TO LAS.  NOTIFIED MX CONTROL AND CONTACTED ARTC, REQUESTED A DIVERSION, AND DECLARED AN EMERGENCY.  ATC WAS INFORMED THAT THERE WAS NO IMMINENT DANGER. LANDED AND TAXIED WITHOUT INCIDENT WITH ALL SYSTEMS OPERATING NORMALLY. MX FOUND TWO HYDRAULIC LINES, LOCATED IN THE LT AFT FUSELAGE FAIRING, CHAFING EACH OTHER, WITH ONE LINE CHAFED THROUGH TO THE POINT OF LEAKING.  THE HYDRAULIC LINES, P/N’S 6717751-30 AND 6717751-49, WERE REPLACED WITH NEW, THE SYSTEM BLED AND SERVICED, AND THE AIRCRAFT RETURNED TO REVENUE SERVICE.
